# SDR A6WA202010067311

- Difficulty date: October 6, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 37,822 hours, 36,045 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180343
- Part serial: NSN
- Condition: Cracked
- Location: 347
- Component: NA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER CRACKED. P/N 601R318034-3 AT FS 347.25 THAT MEASURES 2.9'' L.  AIRCRAFT REMOVED FROM SERVICE.  CUT OUT DAMAGED AREA OF FORMER 3.0" L, REF REO NR: 601R-52-11-2834 DATED 2020-10-05.  PERFORMED HFEC INSPECTION OF CUT OUT AREA AND INNER SKIN, IAW REO NR: 601R-52-11-2834 DATED 2020-10-05 AND CRJ NDTM PART 1 REV 41 51-20-06.  NO INDICATIONS NOTED.  FABRICATED 2 EA SHIMS AND DOUBLER FROM 0.063'' 7075-T6, REF REO NR: 601R-52-11-2834 DATED 2020-10-05 AND CRJ 200 SRM 51-24-36 AND CRJ 200 SRM 51-24-16.  PERFORMED HFEC INSPECTION ON 2 EA SHIMS AND DOUBLE, IAW CRJ NDTM PART 1 REV 41 51-20-06.  NO INDICATIONS NOTED.  INSTALLED 2 EA SHIMS AND DOUBLER, REF REO NR: 601R-52-11-2834 DATED 2020-10-05 AND CRJ SRM 51-23-00 AND CRJ SRM 51-42-22 REV 38.  COMPLIED WITH REO NR: 601R-52-11-2834 DATED 2020-10-05.  ALL WORK ACCOMPLISHED ON AERSALE W/O NO: 002943 CARD NO: NR/0001.
